MathSciNet Relay Station
MathSciNet bibliographic data
MR513930 62F10
Cobb, George W. The problem of the Nile: conditional solution to a changepoint problem. Biometrika 65 (1978), no. 2, 243–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement